# SDR AALA202110283560

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 60,858 hours, 35,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R INDICATES OPEN WHEN CLOSED. REMOVED DEBRIS FROM DOOR SWITCH, CLEANED SURROUNDING AREA, AND ACCOMPLISHED DOOR INDICATION DISAGREE TEST IAW TSM 52-11-00, OPS CHECK GOOD.
